MathSciNet Relay Station
MathSciNet bibliographic data
MR1719513 (2001k:62001) 62-02 (62F05 62J05)
Cheng, Chi-Lun; Van Ness, John W. Statistical regression with measurement error. Kendall's Library of Statistics, 6. Arnold, London; co-published by Oxford University Press, New York, 1999. xiv+262 pp. ISBN: 0-340-61461-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement